# SDR DHL2005781550

- Difficulty date: February 16, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, FOLLOWING DISCREPANCIES WERE NOTED;VERT STAB FIN STA 180 STR 6R IS CRACKED AT FRAME ATTACH BOLT.  REMOVED PANEL NR 9504 FOR ACCESS TPM FOR SHEET METAL REPAIR IAW B727 SRM 51-30-2.  REMOVED FASTENERS FOR ACCESS, CUT OUT DAMAGED STIFFENER AND REMOVED FILLER IAW B727 SRM 51-30-4 FIG 1 ( 5 INCH BY 3 INCH).  FABRICATED REPAIR STIFFENER P/N BAC 1517-1367 7075-T6, PO 501953 DIM 5 INCH BY 3 INCH, SPLICE P/N AND1034-1201, 075-T6 PO 501952 DIM.19" X 2 1/4" FILLER P/N 7075-T6 .180 P.O. 9201777 DIM.19" X 1/2" ,SPLICE P/N AND 10133-1401,7075-T6 DIM.19"X 2" P.O.501952, FILLER P/N 7075-T6 .090 DIM. 19"X 2" P.O.501952 DIM.2"X 2" IAW B727 SRM 55-30-4 FIG 1.  TREATED AND PRIMED STIFFENER, SPLICES AND FILLERS
